On the Well-Posedness of a Two-Point Boundary-Value Problem for a System with Pseudodifferential Operators

Authors

  • E. Kengne

Abstract

We investigate the problem of the well-posedness of a boundary-value problem for a system of pseudodifferential equations of arbitrary order with nonlocal conditions. The equation and boundary conditions contain pseudodifferential operators whose symbols are defined and continuous in a certain domain Hmσ. A criterion for the existence and uniqueness of solutions and for the continuous dependence of the solution on the boundary function is established.

Published

25.08.2005

Issue

Section

Short communications

How to Cite

Kengne, E. “On the Well-Posedness of a Two-Point Boundary-Value Problem for a System With Pseudodifferential Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 8, Aug. 2005, pp. 1131 – 1136, https://umj.imath.kiev.ua/index.php/umj/article/view/3671.